MathSciNet Relay Station
MathSciNet bibliographic data
MR1924370 53C24 (37D40 53C23 53D25)
Croke, C. B.; Kleiner, B. The geodesic flow of a nonpositively curved graph manifold. Geom. Funct. Anal. 12 (2002), no. 3, 479–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement